A note on symmetry and ambiguity

R. A. Mollin, A. J. Van Der Poorten

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


We present the relationship between quadratic irrationals whose continued fraction expansion has symmetric period, and ambiguous ideal cycles in real quadratic number fields.

Original languageEnglish
Pages (from-to)215-233
Number of pages19
JournalBulletin of the Australian Mathematical Society
Issue number2
Publication statusPublished - 1995


Dive into the research topics of 'A note on symmetry and ambiguity'. Together they form a unique fingerprint.

Cite this